MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.wnf.0000150870.52253.fe

Медицинская библиотека · Clinical neuropharmacology · 2004

Induction of the rabbit syndrome following coadministration of paroxetine, perphenazine, and amitriptyline.

Gourzis Philippos, Polychronopoulos Panagiotis, Argyriou Andreas A, Bakalidou Constantina, Beratis Stavroula

Клинический случайСтатьяПеревод в очереди

Аннотация

The authors present a case of paroxetine-induced rabbit syndrome in a 65-year-old white woman. To their knowledge, this is the first report in the literature describing rabbit syndrome induced by the administration of a selective serotonin reuptake inhibitor-specifically, paroxetine in combination with perphenazine and amitriptyline.

Для цитирования: Gourzis Philippos, Polychronopoulos Panagiotis, Argyriou Andreas A, Bakalidou Constantina, Beratis Stavroula. Induction of the rabbit syndrome following coadministration of paroxetine, perphenazine, and amitriptyline.. Clinical neuropharmacology. 2004. DOI: 10.1097/01.wnf.0000150870.52253.fe.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.